# SDR 9502396612

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FORWARD LOWER CARGO DOOR LOWER FRAME WEB WAS FOUND CORRODED AT ELECTRICAL SWITCH HOLE.  THE FRAME WEB (65B04697-601) IS MADE FROM 0.125 INCH 7075-T6 ALUMINUM.  MADE REPAIR PER EA 66-93685.
